I am a type 1 diabetic and lately I've had some problems. In order to help me control my terribly UNcontrolled diabetes, I have switched from NPH insulin to Lantus once a day. I suffered from every side effect from fluid in the lungs, swelling, water retention, blurred vision, and taste changes. However most of the other side effects have disappeared, except the taste problem. First I couldn't taste sweet, then salty. I was recently treated for anemia, and I have been on antibiotics for a while. I read somewhere these can be contributing factors. I haven't been able to have a good meal for over a month, please help me!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?